# SDR UALA2011120806743

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,699 hours, 22,905 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Condition: Obstructed
- Location: Galley Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DRAIN PLUGGED AT DOOR-1R FWD-CABIN FWD GALLEY.  CLOG IN SAME AREA HOSE UPSTREAM OF PREVIOUS REPAIR ALSO DAMAGED.  NO LEAKS NOTED IN EITHER LOCATIONS.   CLEARED LINES AND REPLACED DAMAGED HOSES.
